# SDR YENA201905080267

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 33,222 hours, 21,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1216, BUF-BOS. FUME EVENT ON TAKEOFF.  NOTICED DIRTY SOCK SMELL IN THE COCKPIT, DURING TAKEOFF ROLL.  SMELL WAS STRONG INITIALLY, FADED TO NO SMELL BY 5000 FT; ACCOMPLISHED BORESCOPE ON NR 1 ENG OF BOOSTER AND COMPRESSOR(HP) FOR EVIDENCE OF OIL PER AMM 72-31-03-290-801A AND 72-32-02-290-801A. NO EVIDENCE OF CONTAMINATION AT THIS TIME.
